# SDR DALA2017010400150

- Difficulty date: January 2, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 56,993 hours, 14,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 24 AND 25 EMERGENCY LIGHTS WILL NOT ILLUMINATE DURING TEST.   REPLACED THE BATTERY PACK AND POWER SUPPLY IAW AMM 33-51.
